MAUDE Adverse Event Report: ARTHREX, INC. AUTOLOGOUS TISSUE COLLECTOR; ARTHROSCOPIC ACCESSORIES

ARTHREX, INC. AUTOLOGOUS TISSUE COLLECTOR; ARTHROSCOPIC ACCESSORIES
Model Number AUTOLOGOUS TISSUE COLLECTOR
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/26/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The complaint is confirmed based on the customer-provided photo, which displays that the tissue collector top casing was separate from the tubing linked to the suction connector.However, without the return of the device for physical evaluation, the cause remains undetermined.No change in harm was identified.Refer to the complaint attached picture.
 
Event or Problem Description
It was reported that during an autocart procedure the tube loosened with light pull.According to the surgeon no harm for patient, operator or third party occurred.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.Update avoe (b)(6) 2023.It was confirmed that when the tube came off, the same nacl fluid used to collect the cartilage leaked out and in addition the collection container was opened, where cartilage could still be removed.Contamination in the sense of unwanted contact did not occur.

Brand Name
AUTOLOGOUS TISSUE COLLECTOR
Common Device Name
ARTHROSCOPIC ACCESSORIES
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
vik bajnath
8009337001
MDR Report Key16973088
Report Number1220246-2023-06774
Device Sequence Number20476719
Product Code NBH
UDI-Device Identifier00888867306189
UDI-Public00888867306189
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 05/22/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAUTOLOGOUS TISSUE COLLECTOR
Device Catalogue NumberABS-1050
Device Lot Number2284125995
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/02/2023
Initial Report FDA Received Date05/22/2023
Date Device Manufactured11/01/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown